# SDR ASAA2021022234173

- Difficulty date: February 22, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 31,247 hours, 10,107 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 16509
- Condition: Faulted
- Location: Ram Air Inlet
- Part time: 30,245 hours, 9,715 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED AMBER.  GROUNDED - YES.  RAN BITE TEST FOUND RAM AIR DOOR ACTUATOR FAULT.  REPLACED ACTUATOR IAW B737-900 AMM 21-51-21.  CLEARED FAULT, OP CHECKS GOOD AT THIS TIME.
